Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Vaginal lips burning and a mediciney smell.
    avatar
    An_249431 posted:
    Ok so I am a 50 year old young lady who has been on antibiotics for a whole month because of the burning and loud smell . I have tried all kinds of medicine for a yeast along with a cream call Nystaton . Today I am finishing up the medicine and the symptons are coming back as well as the burning . Went to the Obgyn and they finally did a bio. Unable to have sex nor do I want to until this is clear. Has anyone ever had this problem if so pls help me on what to do . Thank you !


    Helpful Tips

    Dilated veins on breast
    I have dilated blue veins that are unilateral. They're on my right breast. I understand one factor can be if you've been pregnant and had ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.